# SDR C2XA09RI223

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 19,700 hours, 10,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 00438
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE INSPECTION, MX FOUND FRONT WING FUSELAGE EMERGENCY LIGHT INOPERATIVE.  MX REMOVED AND REPLACED NR 1 LIGHT BATTERY CHARGER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
